# SDR TIPR2020120244693

- Difficulty date: November 5, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 727B RBL 45.5 SEAT TRACK OUTBOARD FLANGE CRACKED, REPAIRED.
